arrow
Volume 2, Number 4
Previous Issue Next Issue

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 287-296.

Preview Full PDF 1823 24749 Abstract

Qian-Shun Chang & Bo-Ling Guo

J. Comp. Math., 2 (1984), pp. 297-304.

Preview Full PDF 2507 26454 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 305-309.

Preview Full PDF 2478 22919 Abstract

Lin-An Ni, Xiong-Hua Wu, Yong Wang & You-Lan Zhu

J. Comp. Math., 2 (1984), pp. 310-327.

Preview Full PDF 1969 22178 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 328-330.

Preview Full PDF 1855 22747 Abstract

Long-An Ying

J. Comp. Math., 2 (1984), pp. 331-343.

Preview Full PDF 2038 22270 Abstract

Bo-Ling Guo & Guang-Nan Chen

J. Comp. Math., 2 (1984), pp. 344-355.

Preview Full PDF 2011 26835 Abstract

Hong-Ci Huang

J. Comp. Math., 2 (1984), pp. 356-360.

Preview Full PDF 1910 22497 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 2 (1984), pp. 361-363.

Preview Full PDF 2048 22792 Abstract

Jun-Du Liang

J. Comp. Math., 2 (1984), pp. 364-375.

Preview Full PDF 1901 25936 Abstract

Yu-Lin Zhou

J. Comp. Math., 2 (1984), pp. 376-381.

Preview Full PDF 1978 22484 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard